Home > Journals > Minerva Gastroenterologica e Dietologica > Past Issues > Minerva Gastroenterologica e Dietologica 2003 June;49(2) > Minerva Gastroenterologica e Dietologica 2003 June;49(2):155-66

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA GASTROENTEROLOGICA E DIETOLOGICA

A Journal on Gastroenterology, Nutrition and Dietetics


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Scopus, Emerging Sources Citation Index


eTOC

 

CASE REPORT  


Minerva Gastroenterologica e Dietologica 2003 June;49(2):155-66

language: Italian

A rare case of drug-induced hepatits

Neri S., Balsamo D., Calvagno G. S., Gangemi P., Astuto M., Altadonna F.


PDF  


This paper describes a case of drug-induced hepatitis that onset in a patient who was hospitalised in our department after administration of calcium heparin. The rarity of the case was shown not only by the very short time elapsed between cause (drug administration) and effect (bio-humoral changes detected), but also by the histology results of the liver biopsy. This latter confirmed that mechanisms of idiosyncrasy, which may cause liver cell necrosis, can occur after administration of any drug.

top of page

Publication History

Cite this article as

Corresponding author e-mail